Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The structure of $\omega$-regular semigroups


Authors: Janet Ault and Mario Petrich
Journal: Bull. Amer. Math. Soc. 77 (1971), 196-199
MSC (1970): Primary 20M10
DOI: https://doi.org/10.1090/S0002-9904-1971-12677-0
MathSciNet review: 0269759
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. P. Kočin, The structure of inverse ideally-simple ω-semigroups, Vestnik Leningrad. Univ. 23 (1968), no. 7, 41-50. (Russian) MR 37 #2881. MR 227296
  • 2. G, Lallement and M. Petrich, Décompositions I-matricielles d'un demi-groupe, J. Math. Pures Appl. (9) 45 (1966), 67-117. MR 33 #5765. MR 197600
  • 3. G, Lallement and M. Petrich, A generalization of the Rees theorem in semigroups, Acta Sci. Math. (Szeged) 30 (1969), 113-132. MR 39 #2899. MR 241559
  • 4. G, Lallement and M. Petrich, Structure d'une classe de demi-groupes réguliers, J. Math. Pures Appl. 48 (1969), 345-397. MR 258993
  • 5. W. D. Munn, Regular ω-semigroups, Glasgow Math. J. 9 (1968), 46-66. MR 37 #5316. MR 229742
  • 6. W. D. Munn, 0-bisimple inverse semigroups, J. Algebra 15 (1970), 570-588. MR 262403
  • 7. D. Rees, On semi-groups, Proc. Cambridge Philos. Soc. 36 (1940), 387-400. MR 2, 127. MR 2893
  • 8. N. R. Reilly, Bisimple ω-semigroups, Proc. Glasgow Math. Assoc. 7 (1966), 160-167. MR 32 #7665. MR 190252

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20M10

Retrieve articles in all journals with MSC (1970): 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12677-0

American Mathematical Society